I just had Restylane filler under my eyes. I learned the hard way that it's all in the technique, and now I literally have huge pillows under my eyes. I thought the restylane would fill in and even out my existing eye bags. Too much was injected. It's been 1 week now. Looking for help in AZ!
Hyaluronidase Injector Recommendation in Phoenix/Scottsdale, Arizona
Doctor Answers (2)
You need to see a well known Board certified Plastic Surgeon or dermatologist . The hyalurinadase will disolve the Restylane when injected in the vicinity of the injected hyalorinidase.
Some times the Hyaluronic acid was injected in different levels and you may need more than one session of hyalorinadase to disolve all the hyaluronic acid. After that the eye lids are evaluated and a proper decision is made to meet your needs and aesthetic desires.
Eyelid bags and restylane
If your bags are fluid and not fat, then adding filler can make it worse. You might benefit from your doctor injecting hyaluronidase to dissolve the injected restylane, but of course, you will still have the bags you had before the injecitons.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.